RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 6, Pages 20–69 (Mi aa1513)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Approximation by sums of ridge functions with fixed directions

V. E. Ismailov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku, Azerbaijan

Funding Agency Grant Number
Science Development Foundation under the President of the Republic of Azerbaijan EIF-2013-9(15)-46/11/1


Full text: PDF file (410 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:6, 741–772

Bibliographic databases:

Document Type: Article
Received: 08.02.2015

Citation: V. E. Ismailov, “Approximation by sums of ridge functions with fixed directions”, Algebra i Analiz, 28:6 (2016), 20–69; St. Petersburg Math. J., 28:6 (2017), 741–772

Citation in format AMSBIB
\Bibitem{Ism16}
\by V.~E.~Ismailov
\paper Approximation by sums of ridge functions with fixed directions
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 6
\pages 20--69
\mathnet{http://mi.mathnet.ru/aa1513}
\elib{http://elibrary.ru/item.asp?id=31056604}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 6
\pages 741--772
\crossref{https://doi.org/10.1090/spmj/1471}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412390800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030656078}


Linking options:
  • http://mi.mathnet.ru/eng/aa1513
  • http://mi.mathnet.ru/eng/aa/v28/i6/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Guliyev N.J., Ismailov V.E., “On the Approximation By Single Hidden Layer Feedforward Neural Networks With Fixed Weights”, Neural Netw., 98 (2018), 296–304  crossref  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:176
    References:32
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018